@article{bwmeta1.element.bwnjournal-article-doi-10_4064-aa143-3-3,
author = {Pee Choon Toh},
title = {Representations of certain binary quadratic forms as Lambert series},
journal = {Acta Arithmetica},
volume = {141},
year = {2010},
pages = {227-237},
zbl = {1221.11095},
language = {en},
url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa143-3-3}
}
Pee Choon Toh. Representations of certain binary quadratic forms as Lambert series. Acta Arithmetica, Tome 141 (2010) pp. 227-237. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa143-3-3/